# SDR SWIA200311739

- Difficulty date: January 14, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,892 hours, 16,540 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Sticking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE AT 25,000 FT.  LUBRICATED AND CLEANED OUTER HANDLE SWITCH.  OPERATIONAL CHECK IS OK.
